MAUDE Adverse Event Report: ZIMMER TMT NEXGEN TRABECULAR METAL ACETABULAR REVISION SYSTEM ACETABULAR AUGMENT; PROSTHESIS, HIP

ZIMMER TMT NEXGEN TRABECULAR METAL ACETABULAR REVISION SYSTEM ACETABULAR AUGMENT; PROSTHESIS, HIP
Model Number N/A
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Nerve Damage (1979); Neuropathy (1983); Ambulation or Postural Difficulties (2544)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).D10: concomitant devices: cat# 110010269 lot# 66175382 g7 osseoti multihole 62 mm h unk biomet stem.Unk modual cocr head 28 mm +6 neck.Unk g7 liner dm liner 44 mm.The product was evaluated through manufacturing review and medical records confirmed the reported event.The device history records were reviewed and no discrepancies were identified.A definitive root cause could not be determined with the information provided.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.This device was erroneously reported under an incorrect complaint file and is now being submitted under the appropriate complaint file and mfr site.See original report 3005751028-2025-00019.
 
Event or Problem Description
It was reported that during the patient's most recent right hip arthroplasty, the patient experienced nerve damage that has resulted in the muscle not firing and leading to an inability to walk.Nerve conduction studies have been performed and the patient was diagnosed with femoral neuropathy.The patient is planning to be admitted to an inpatient rehabilitation center for intensive rehabilitation.Attempts have been made and no further information has been provided.

Brand Name
NEXGEN TRABECULAR METAL ACETABULAR REVISION SYSTEM ACETABULAR AUGMENT
Common Device Name
PROSTHESIS, HIP
Manufacturer (Section D)
ZIMMER TMT
10 pomeroy road
parsippany NJ 07054
Manufacturer (Section G)
ZIMMER TMT
10 pomeroy road
parsippany NJ 07054
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key25000792
Report Number3005751028-2026-00033
Device Sequence Number21275627
Product Code LPH
UDI-Device Identifier00889024306899
UDI-Public(01)00889024306899(17)270504(10)65431340
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K042871
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer,Health Professional,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 04/27/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model NumberN/A
Device Catalogue Number00489406215
Device Lot Number65431340
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/08/2026
Initial Report FDA Received Date04/27/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/31/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H11 NARRATIVE.
Outcome Attributed to Adverse Event Other;
Patient Age59 YR
Patient SexFemale
Patient Weight104 KG